# SDR HNAA2014082700250

- Difficulty date: August 27, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- Aircraft time: 69,170 hours, 78,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Dim
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD RT EMERGENCY SIGN ABOVE EMERGENCY EXIT IS DIM.   R & R BULBS.  OPS CHECKED GOOD.
